Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Ideal equilibria in noncooperative multicriteria games
Tilburg University.
Uppsala Universitet.
Stockholms Universitet.
2000 (English)In: Mathematical Methods of Operations Research, ISSN 1432-2994, E-ISSN 1432-5217, Vol. 52, no 1, 65-77 p.Article in journal (Refereed) Published
Abstract [en]

Pareto equilibria in multicriteria games can be computed as the Nash equilibria of scalarized games, obtained by assigning weights to the separate criteria of a player, To analysts, these weights are usually unknown. This paper therefore proposes ideal equilibria, strategy profiles that are robust against unilateral deviations of the players no matter what importance is assigned to the criteria. Existence of ideal equilibria is not guaranteed, but several desirable properties are provided. As opposed to the computation of other solution concepts in noncooperative multicriteria games, thecomputation of the set of ideal equilibria is relatively simple: an exact upper bound for the number of scalarizations is the maximum number of criteria of the players. The ideal equilibrium concept is axiomatized. Moreover, the final section provides a non-trivial class of multicriteria games in which ideal equilibria exist, by establishing a link to the literature on potential games

Place, publisher, year, edition, pages
Springer, 2000. Vol. 52, no 1, 65-77 p.
Keyword [en]
Economics
National Category
Social Sciences
Research subject
Road: General works, surveys, comprehensive works, Road: Economics
Identifiers
URN: urn:nbn:se:vti:diva-6720DOI: 10.1007/s001860000069ISI: 000089926300005OAI: oai:DiVA.org:vti-6720DiVA: diva2:688557
Available from: 2014-01-17 Created: 2014-01-17 Last updated: 2014-09-25Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textpdf

Search in DiVA

By author/editor
Grahn, Sofia
In the same journal
Mathematical Methods of Operations Research
Social Sciences

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 19 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf